# SDR P5CA2019061800125

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 15,771 hours, 3,748 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED STATUS MESSAGE TO ADD APU OIL (MAGENTA ADD) ( CHECK NO OIL LEAK PER AMM 12-13-04. SERVICED APU OIL COND. CHECK NORMAL   (NOTE ADDED 02 QTS) )
